IJPAM: Volume 80, No. 3 (2012)
ORDER DIFFERENTIAL EQUATIONS WITH
School of Sciences
Liaoning Shihua University
Fushun, Liaoning, 113001, P.R. CHINA
Abstract. A system of fractional order differential equations is studied in this article, and some sufficient conditions for existence of unique mild solutions for the system is established by Krasnoselskii fixed point theorem.
Received: March 26, 2012
AMS Subject Classification: 34A12, 34G20, 34K05
Key Words and Phrases: system of differential equations, fractional order derivative, fixed point
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395